# SDR CA970128001

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180J
- Engine: Cont O470R
- Propeller: Mcauly 2A34C203
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Handle
- Part number: 05170392
- Condition: Broken
- Location: Steel Insert
- Part time: 153 hours
- Component: Cessna, 0711023105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A NEW STYLE OF HANDLE WAS INSTALLED WITH A STEEL BUSHING IN AN ALUMINUM HANDLE. THE TWO PART ASSEMBLY SEPARATED AT THE UNION. THE PART WAS SENT BACK FOR WARRANTY.
